# SDR COMA9960263

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 6229810012
- Condition: Failed
- Location: Rt Cockpit
- Part time: 817 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 2 ED WENT BLANK DURING TAKE FF.  TAKEOFF CONFIG WARNING.  COULD NOT DUPLCIATE SPOILER CONFIG WARNING.  REPLACED NR 2 ED.
